# SDR SA05061

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N120US
- Make and model: Airbus A320-214
- Aircraft serial: 1286
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Damaged
- Location: Escape Slide
- Part time: 12,685 hours, 7,011 cycles
- Component: Escape Slide
- Component part number: D30664105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING INSP FOUND FORWARD RIGHT SIDE DOOR SLIDE RELEASE COVER CABLE CONNECTION BAD. REPLACED FORWARD RIGHT SIDE DOOR SLIDE/RAFT ASSEMBLY.
